# SDR R61A201505210338

- Difficulty date: May 21, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,189 hours, 16,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD LOWER CARGO DOOR BEAM AT FRAME 27 HAS ONE SHEAR LOCK.  MX REPLACED FWD LOWER CARGO DOOR BEAM IAW SRM 51-40-02, 51-23-04,51-43-01, AND 53-43-02,
